# SDR CALA2024071502018

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 63,237 hours, 26,156 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: C20633000
- Part serial: 15815C20633
- Condition: Disintegrated
- Location: Nr 3
- Part time: 7,890 hours, 3,200 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE SHAVINGS BY MLG AFTER HOT WX FOUND BRAKE TO BE WORN TO LIMITS .  REMOVED AND REPLACED #3 MLG BRAKE PER AMM 32-41-41. OPS CHECKPARTS USED: 60-3241-9-0001,QTY :1  PARTS USED:  60-3241-9-0001,QTY :1 ADD EMP:U410879 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1787712  SN OFF 5815 BRAKE, MLG, CAR  OFF 60-3241-9-0001 5815 ON 60-3241-9-0001 0882
